My son is 15 and started taking Mydayis yesterday and was fine all day, it seemed to work well for him, he took it at 7am. During the night last night around 4am, he began throwing up and has been sick & throwing up all day today. I did give him his dose this morning again, but he threw up about an hour or so later, so I'm not sure how much of it digested. Last time he threw up was around noon today. I'm struggling to know if this vomiting is from the new med or if it's a bug, for those of you that felt flu-like symtoms & had nausea/vomiting, how soon did this occur? For him, it didn't start until after the meds would've been out of his system, so I'm unsure. I'm reluctant to give it to him tomorrow (on a school day) but reluctant to give up so soon too. He has a recheck appt on Tues so see how it went, unsure if we should continue til then. Thoughts??
JDEEDS; Here is a copy and paste of side effects.: Less common
Cold or flu-like symptoms
a cough or hoarseness
fever or chills Now these are under less common and these are the harder to figure out without stopping the medication for 3 days or so and then try to restart them then you can tell your doctor what is happening. But this medication is normally very well tolerated in most cases. I think you should take a wait and see. the copy and paste came from our web on drug.com please bookmark us so if we can help you again. Or just to join a few of the free groups and hear what others are saying. have a good day. Chuck1957 ps could you be so kind as to let me know what his doctor tells you. Chuck1957
- Mydayis Information for Consumers
- Mydayis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mydayis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2017 • 1 answer
Posted 10 Oct 2017 • 1 answerFAQ by Drugs.com
Posted 14 Dec 2017 • 2 answers
Posted 16 Dec 2017 • 1 answer
Posted 15 Mar 2018 • 0 answers